# SDR SWIA201332924

- Difficulty date: February 16, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 26,072 hours, 21,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 409.0+128 VERTICAL POST INBOARD AFT RADIUS AT RBL 18.00 WL 71.00.  (C-CHECK)  REPLACED VERTICAL I/B POST AND STRAP COVER AT FS 409+128 RBL 18.0 IAW REO.
